Jun 20, 2004
To whom it may concern: This new drug THGRF sounds really promising and Im a gay men living with AIDS and experiencing lypodystrophy and fat redistribution into my torso. I sure would like to make this go away or get better.
When and where is the next study on THGRF and how can I get on the study?
| Response from Mr. Vergel
Yes, it seems that this growth hormone releasing hormone may work well for lipodystrophy related fat accumulation without the problems associated with Serostim. The dose is also a lot lower than Serostim and we are hoping that this company does not make the same mistake Serono made by pricing their drug out of range for most insurers and drug assistance programs.
Here is more info about it: http://www.theratech.com/english/products/thgrf_clinical.html
The AIDS Treatment Activists Coalition (www.atac-usa.org) is trying to meet with Theratecnologies (Montreal, Canada)to discuss more details on their plans to bring this to market. We will have an update in medibolics.com soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Eating Sperm Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.